# SDR SWAA2021101126616

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FORWARD UPPER SLIDING SEAL CRACKED / R&R R/H HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31.AMT 67662INSP 104775
